# SDR AALA202203223686

- Difficulty date: March 21, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N802AN
- Make and model: Boeing 787-8
- Aircraft serial: 40620
- Aircraft time: 24,521 hours, 3,293 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing
- Condition: None
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT RETURNED TO MBJ DUE TO A NOSE GEAR DOOR FAULT LOTS OF NOISE - SUSPECT STUCK OPEN, DID NOT EXCEED 270 KNOTS (210 MAX). NO EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED FIM TASK DMC -B787A-32-30-F1-05A-421A WITH NO FAULTS NOTED.
